# SDR GLBA20090610F

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,853 hours, 38,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043221
- Part serial: 489
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX IS WAS DISCOVERED THAT THE LT AFT AND RT FWD EXTERNAL EMERGENCY LIGHTS WERE INOPERATIVE. MX REMOVED AND REPLACED THE LT AFT EMERGENCY LIGHT IAW MM 33-10-00. OPS CHECK WAS GOOD. PN 30-0432-21, SN OFF 489.
